Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 15 > No. 3


(T,S)-Intuitionistic Fuzzy Hyperideals of Γ -Hyperrings

PP: 329-342
Serkan Onar, Bayram Ali Ersoy, Kostaq Hila, Krisanthi Naka,
In this paper, we introduce (T,S)-intuitionistic fuzzy hyperideals of Γ-hyperrings. We study the (T,S)-intuitionistic fuzzy left and right hyperideals, (T,S)-intuitionistic fuzzy quasi-hyperideals and bi-hyperideals in Γ-hyperrings and some related properties are investigated. Regular Γ -hyperrings are characterized in terms of (T, S)-intuitionistic fuzzy quasi-hyperideals and (T, S)-intuitionistic fuzzy bi-hyperideals. We also introduce the (λ,δ)(T,S)-intuitionistic fuzzy bi-hyperideals in Γ-hyperrings and provide some of their properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved